Items where Subject is "49 MATHEMATICAL SCIENCES > 4901 Applied mathematics > 490103 Calculus of variations, mathematical aspects of systems theory and control theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: L
Number of items at this level: 1.

L

Liang, Yingjie, Su, Ninghu, and Chen, Wen (2019) A time-space Hausdorff derivative model for anomalous transport in porous media. Journal of Fractional Calculus and Applied Analysis, 22 (6). pp. 1517-1536.

This list was generated on Thu Sep 29 23:06:05 2022 AEST.